Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of tamoxifen oral.

Overall User Ratings

401 Total User Reviews

User Reviews

«Previous 271-275 of 307 Next»
Condition: Breast Cancer
3/17/2008 9:46:31 PM

Reviewer: myvallie, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
My biggest side effect is vaginal discharge/yeast type issues. Has anyone else had this problem?

Condition: Breast Cancer
3/13/2008 9:02:42 PM

Reviewer: hedy, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
my life has been miserable since I started taking this drug in august. I am trying to get through this but I am at my wits end. Started walking and dieting and still weight gain. I can live with that but the hot flashes are unbearable. I can put up with most side effects from my medications, this is the first to throw me a loop. Havent had a good sleep since starting tamoxifen{two fans in bedro ... Show Full Comment

Condition: Breast Cancer
3/6/2008 6:58:29 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Have been on tamoxifen for 3wks and am premenopausual.Severe mood swings and teariness were my only obstacles so far...

Condition: Breast Cancer
2/27/2008 4:22:20 PM

Reviewer: princess, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
The first 60 days I experienced severe joint pain and heavy feeling in muscles-aching and mental foggines. I thought you gotta be kidding me. All those symptoms disappeared after 60 days. I hung in there to give it enough time for my body to synthesize to the medication. The only remarkable issue I am having is a burning sensation around the vulva which I have never experienced prior to using thi ... Show Full Comment

Condition: Breast Cancer
2/20/2008 7:55:49 PM

Reviewer: glisslyles@att.net, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have taken tamoxifen for little over a year,but there are changes in the lining of my uterus,also my firoids are geting bigger and moe bothersome.Usually duing menopause the fibroids will shrink.So the reason for the changes are being investigated.And i take zoloft for the hot flashes but i worry about the long term affect with my female organs.

«Previous 271-275 of 307 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.